EconPapers    
Economics at your fingertips  
 

Stability of Stochastic Differential Delay Systems with Delayed Impulses

Yanlei Wu

Abstract and Applied Analysis, 2014, vol. 2014, 1-9

Abstract:

We investigate the stability of stochastic delay differential systems with delayed impulses by Razumikhin methods. Some criteria on the p th moment and almost sure exponential stability are obtained. It is shown that an unstable stochastic delay system can be successfully stabilized by delayed impulses. Moreover, it is also shown that if a continuous dynamic system is stable, then, under some conditions, the delayed impulses do not destroy the stability of the systems. The effectiveness of the proposed results is illustrated by two examples.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/481971.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/481971.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:481971

DOI: 10.1155/2014/481971

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:481971